Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Trying to conceive. Taken antibiotics for endometriosis. Had spotting. Is fallopian tube flushing safe?

Hi Doctor, My 31 year old and eager to conceive. Last month I took Fertyl 50 tablets from 3-7 days of my period and then done the follicular study(I have PCOS ) as per the doc s advice. In the Foliicular Study its observed that I havd 2 follicles in left ovary , out of which one matured and ruptured and other became a cyst . This month we could not try for pregnancy as because of intravaginal scanning during follicular study, I experienced spotting hence doctor examined for endometriosis and gave antibiotics for the same. Next month he advised to do the fallopian tube flussing and he gave xfert-f tablets for one month. Is this fallopian tube flushing is safe? Are we on the proper path towards successfull pregnancy . please advice
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
In the modern era in which we are living, fallopian tube flushing (& not SSG) has very little role. For faster conception, its better to consult infertility specialist & follow advice.
Wish you good health.
Answered: Mon, 12 Nov 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see yes ur on rt path.because if ur tube is blocked then fertility medicine not work and your cycle for conceiving will fail .so follow ur doc advice.don't be worries.if u overweighted then lose some weight.and do regular exercise and yoga.
Answered: Fri, 9 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor